# SDR RMXA9520562

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222U
- Aircraft serial: 47520
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044607003
- Condition: Corroded
- Location: Eng/Trans
- Part time: 60 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER COUPLING HAS CORROSION PITTING ON GEAR TEETH CONTACT AREA, COUPLING ONLY HAS 59.6 HOURS SINCE NEW. REMOVED AND REPLACED.
